# SDR SIMA20180403004

- Difficulty date: April 3, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 31,791 hours, 27,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK,  FOUND MAIN DOOR EMERGENCY EXIT SIGN LIGHT INOPERATIVE.  REMOVED AND REPLACED MAIN DOOR EMERGENCY EXIT SIGN LIGHT IAW CMM 25-28-24. OPS CHECKED GOOD.
